[1]聂小兵,李新秀.改进的双函数法及一类非线性发展方程组的精确行波解[J].东南大学学报(自然科学版),2004,34(2):283-288.[doi:10.3969/j.issn.1001-0505.2004.02.033]
 Nie Xiaobing,Li Xinxiu.Improved double functions method and exact travelling wave solutions for a class of nonlinear evolution equations[J].Journal of Southeast University (Natural Science Edition),2004,34(2):283-288.[doi:10.3969/j.issn.1001-0505.2004.02.033]
点击复制

改进的双函数法及一类非线性发展方程组的精确行波解()
分享到:

《东南大学学报(自然科学版)》[ISSN:1001-0505/CN:32-1178/N]

卷:
34
期数:
2004年第2期
页码:
283-288
栏目:
数学、物理学、力学
出版日期:
2004-03-20

文章信息/Info

Title:
Improved double functions method and exact travelling wave solutions for a class of nonlinear evolution equations
作者:
聂小兵1李新秀2
1 东南大学数学系, 南京 210096; 2 南京邮电学院应用数理系, 南京 210003
Author(s):
Nie Xiaobing1 Li Xinxiu2
1 Department of Mathematics, Southeast University, Nanjing 210096, China
2 Department of Mathematics and Physics, Nanjing University of Posts and Telecommunications, Nanjing 210003, China
关键词:
改进的双函数法 一类非线性发展方程组 孤波解 周期解
Keywords:
improved double functions method a class of nonlinear evolution equations soliton wave solution periodic solution
分类号:
O175.2
DOI:
10.3969/j.issn.1001-0505.2004.02.033
摘要:
使用改进的双函数法,获得了一类非线性发展方程组的多组精确行波解,其中包括孤波解和周期解.推广了文献用齐次平衡法取得的结果,同时还获得了许多组新的孤波解和周期解.借助于Mathematica软件,此方法能部分地在计算机上实现.
Abstract:
By means of the improved double functions method, many kinds of exact travelling wave solutions for a class of nonlinear evolution equations are obtained, which contain soliton wave solutions and periodic solutions. The results obtained by the homogeneous balance method are extended, meantime, many kinds of new soliton wave solutions and periodic solutions are obtained. With the aid of Mathematics, the method can be partly carried out on computer.

参考文献/References:

[1] 聂小兵,汪礼.双函数法及一类非线性发展方程的精确行波解[J].应用数学,2003,16(1):109-115.
   Nie Xiaobing,Wang Lireng.Double functions method and exact travelling wave solutions for a type of nonlinear evolution equation [J].Mathematica Applicata, 2003,16(1):109-115.(in Chinese)
[2] 王明亮,周宇斌.浅水长波近似方程组的非线性函数变换和孤立波解 [J].兰州大学学报,1998,34(2):21-25.
  Wang Mingliang,Zhou Yubin.A nonlinear function transformation and the exact solutions of the approximate equations for long waves in shallow water [J].Journal of Lanzhou University, 1998,34(2):21-25.(in Chinese)
[3] 聂小兵,贺秀霞.浅水长波近似方程组的多孤波解、有理分式解 [J].华东师范大学学报,2002(2):22-28.
  Nie Xiaobing,He Xiuxia.Multi-solitary wave solutions and rational fraction solutions for the approximate equations for long waves in shallow water [J]. Journal of East China Normal University, 2002(2):22-28.(in Chinese)
[4] 张解放.变更Boussinesq方程和Kupershmidt方程的多孤子解[J].应用数学和力学,2000,21(2):171-175.
  Zhang Jiefang.Multi-solitary wave solutions for variant Boussinesq equations and Kupershmidt equations [J].Applied Mathematics and Mechanics, 2000,21(2):171-175.(in Chinese)
[5] Fan Engui.Soliton solutions for a generalized Hirota-Satsuma coupled KdV equation and a coupled MKdV equation [J]. Phys Lett A, 2001,282:18-22.

备注/Memo

备注/Memo:
作者简介: 聂小兵(1977—),男,硕士,助教,nxb5421@163.net.
更新日期/Last Update: 2004-03-20